Applicable Analysis and Discrete Mathematics Vol. 3, No 1 (April, 2009)

Online version (ISSN 2406-0852) posted on February 26, 2009.

Printed version (ISSN 1452-8630) appeared on March 2, 2009.

  • Title:
    D. S. MITRINOVIĆ - AN EMINENT MATHEMATICIAN AND A MASTER OF INEQUALITIES
    Authors:
    Gradimir V. Milovanović, Themistocles M. Rassias
    Classification:
    2000 Mathematical Subject Classification: 01A70
    Keywords:
    Keywords and phrases:
    Doi:
    Doi: 10.2298/AADM0901001M
    Download:
    Download
  • Title:
    SOME SOLVABILITY THEOREMS FOR NONLINEAR EQUATIONS WITH APPLICATIONS TO PROJECTED DYNAMICAL SYSTEMS
    Authors:
    G.Isac
    Classification:
    2000 Mathematical Subject Classification: Primary: 47J25. Secondary: 37C25
    Keywords:
    Keywords and phrases: Solvability theorems, nonlinear equations, projected dynamical systems
    Doi:
    Doi: 10.2298/AADM0901003I
    Download:
    Download
  • Title:
    FUNCTIONAL EQUATIONS IN SCHWARTZ DISTRIBUTIONS AND THEIR STABILITIES
    Authors:
    Jae-Young Chung
    Classification:
    2000 Mathematical Subject Classification: 39B82, 46F10
    Keywords:
    Keywords and phrases: d'Alembert equation, Pompeiu equation, logarithmic functional equation, distribution, Hyers-Ulam stability
    Doi:
    Doi: 10.2298/AADM0901014C
    Download:
    Download
  • Title:
    OSCILLATION CRITERIA FOR CERTAIN THIRD ORDER NONLINEAR DIFFERENCE EQUATIONS
    Authors:
    Said R. Grace, Ravi P. Agarwal, and John R. Graef
    Classification:
    2000 Mathematical Subject Classification: 34A10
    Keywords:
    Keywords and phrases: Difference equation, oscillation, nonoscillation, comparison
    Doi:
    Doi: 10.2298/AADM0901027G
    Download:
    Download
  • Title:
    SUPERSTABILITY OF ADJOINTABLE MAPPINGS ON HILBERT C*-MODULES
    Authors:
    Michael Frank, Pasc Gavruta and Mohammad Sal Moslehian
    Classification:
    2000 Mathematical Subject Classification: 46L08, 47B48, 39B52, 46L05
    Keywords:
    Keywords and phrases: Hyers-Ulam-Rassias stability, superstability, Hilbert C*-module, C*-algebra, f-perturbation of an adjointable mapping
    Doi:
    Doi: doi:10.2298/AADM0901039F
    Download:
    Download
  • Title:
    COMPANION INEQUALITIES FOR CERTAIN BIVARIATE MEANS
    Authors:
    Edward Neuman, Jozsef Sandor
    Classification:
    2000 Mathematical Subject Classification: Primary: 26D15. Secondary:26D99.
    Keywords:
    Keywords and phrases: Bivariate means, inequalities, monotonicity.
    Doi:
    Doi: 10.2298/AADM0901046N
    Download:
    Download
  • Title:
    Transient limits
    Authors:
    Fred Richman, Katarzyna Winkowska-Nowak
    Classification:
    2000 Mathematical Subject Classification: Primary 60J10, Secondary 40A05
    Keywords:
    Keywords and phrases: Markov chain, transient limit
    Doi:
    Doi: 10.2298/AADM0901052R
    Download:
    Download
  • Title:
    A COMBINATORIAL IDENTITY FOR A PROBLEM IN ASYMPTOTIC STATISTICS
    Authors:
    Hansjorg Albrecher, Jozef L. Teugels and Klaus Scheicher
    Classification:
    2000 Mathematical Subject Classification: Primary 05A15; Secondary 62G20
    Keywords:
    Keywords and phrases: Asymptotic behavior, generating functions, continued fraction, regularly varying functinos, enumeration problems
    Doi:
    Doi: 10.2298/AADM0901064A
    Download:
    Download
  • Title:
    ZERO AND COEFFICIENT INEQUALITIES FOR STABLE POLYNOMIALS
    Authors:
    J. Rubio-Massegu, J. L. Díaz-Barrero
    Classification:
    2000 Mathematical Subject Classification: 12D10, 26C10, 26D15
    Keywords:
    Keywords and phrases: Zeros and coefficients, stable polynomials, inequalities in the complex plane, bounds of the zeros
    Doi:
    Doi: 10.2298/AADM0901069R
    Download:
    Download
  • Title:
    q-EXTENSION OF SOME SYMMETRICAL AND SEMI-CLASSICAL ORTHOGONAL POLYNOMIALS OF CLASS ONE
    Authors:
    M. Mejri
    Classification:
    2000 Mathematical Subject Classification: 42C05, 33C45
    Keywords:
    Keywords and phrases: q-difference operator, Hq-semi-classical polynomials
    Doi:
    Doi: 10.2298/AADM0901078M
    Download:
    Download
  • Title:
    DISCRETE HILBERT TYPE INEQUALITY WITH NON-HOMOGENEOUS KERNEL
    Authors:
    B. Drašćić Ban, T.K. Pogány
    Classification:
    2000 Mathematical Subject Classification: Primary 26D15; Secondary 40B05, 40G99
    Keywords:
    Keywords and phrases: Discrete Hilbert type inequality, Dirichlet-series, Hölder inequality, Jacobi Theta function, non-homogeneous kernel
    Doi:
    Doi: 10.2298/AADM0901088B
    Download:
    Download
  • Title:
    ON CONFORMALLY INVARIANT EXTREMAL PROBLEMS
    Authors:
    Vesna Manojlović
    Classification:
    2000 Mathematical Subject Classification: 30C75
    Keywords:
    Keywords and phrases: Conformal invariants, hyperbolic-type metrics, moduli of continuity
    Doi:
    Doi: 10.2298/AADM0901097M
    Download:
    Download
  • Title:
    CHROMATIC ZEROS AND THE GOLDEN RATIO
    Authors:
    Saeid Alikhani, Yee-hock Peng
    Classification:
    2000 Mathematical Subject Classification: 05C15, 11B39
    Keywords:
    Keywords and phrases: Chromatic Zero, Fibonacci Numbers, Golden Ratio
    Doi:
    Doi: 10.2298/AADM0901120A
    Download:
    Download
  • Title:
    BIJECTIONS BETWEEN CERTAIN FAMILIES OF LABELLED AND UNLABELLED d-ARY TREES
    Authors:
    Alois Panholzer, Helmut Prodinger
    Classification:
    2000 Mathematical Subject Classification: 05C05, 05A15
    Keywords:
    Keywords and phrases: labelled trees, d-ary trees, bijections
    Doi:
    Doi: 10.2298/AADM0901123P
    Download:
    Download
  • Title:
    CLIQUE IRREDUCIBILITY AND CLIQUE VERTEX IRREDUCIBILITY OF GRAPHS
    Authors:
    Aparna Lakshmanan S., A. Vijayakumar
    Classification:
    2000 Mathematical Subject Classification: 05C99
    Keywords:
    Keywords and phrases: Clique vertex irreducible graphs, clique irreducible graphs, noncomplete extended p-sum (NEPS), cographs, distance hereditary graphs
    Doi:
    Doi: 10.2298/AADM0901137L
    Download:
    Download
  • Title:
    On the Laplacian Estrada Index of a Graph
    Authors:
    Jianxi Li, Wai Chee Shiu, An Chang
    Classification:
    2000 Mathematical Subject Classification: 05C05, 05C90
    Keywords:
    Keywords and phrases: Laplacian energy, Laplacian Estrada index, bound
    Doi:
    Doi: 10.2298/AADM0901147L
    Download:
    Download
  • Title:
    CHARACTERISTIC, ADMITTANCE AND MATCHING POLYNOMIALS OF AN ANTIREGULAR GRAPH
    Authors:
    Emanuele Munarini
    Classification:
    2000 Mathematical Subject Classification: Primary: 05C50; Secondary: 05A15, 05C70
    Keywords:
    Keywords and phrases: Maximally nonregular graphs, graph eigenvalues, graph energy, Chebyshev polynomials, Stirling numbers
    Doi:
    Doi: 10.2298/AADM0901157M
    Download:
    Download